Alert archive / Louisiana / Tornado Warnings in 2008

Tornado Warning 111, NWS New Orleans, LA

September 2, 2008Jefferson Parish, Orleans Parish, Louisiana

NWS New Orleans, LA issued this tornado warning at Sep 2, 2008, 4:55 PM CDT for Jefferson Parish, Orleans Parish, Louisiana. It was in force for 35 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 2, 2008, 4:55 PM CDT (21:55 UTC)
Expired
Sep 2, 2008, 5:30 PM CDT
In force
35 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon

Counties Jefferson Parish, LA, Orleans Parish, LA

What was reported inside it

TimeReportWhereRemark
Sep 2, 5:10 PM CDTTORNADOWestwego, LAPUBLIC REPORT RELAYED OF A TOUCHDOWN IN CENTRAL WESTWEGO. UNCONFIRMED AT THIS TIME.
Sep 2, 5:35 PM CDTTORNADOMetairie, LATORNADO MOVED INTO METAIRIE FROM MARRERO REPORTED FROM VOIP NET
Sep 2, 5:35 PM CDTTORNADOWestwego, LAPOWER LINES DOWN...MINOR TO EXTENSIVE DAMAGE TO HOMES. ROOFS TAKEN OFF.WELL-CONSTRUCTED BRICK BUILDINGS DESTROYED INCLUDING MULTI-STORY APARTMENT COMPLEX...CAR WASH...AND RESTAURANT. SPOTTER N0DRC.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 2, 3:54 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 9.9 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2008-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1194 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2008-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 172 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1194 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
638 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
172 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KLIX 022155
TORLIX
LAC051-071-022230-
/O.NEW.KLIX.TO.W.0111.080902T2155Z-080902T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
455 PM CDT TUE SEP 2 2008

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN JEFFERSON PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITIES OF...TIMBERLANE...METAIRIE...MARRERO...
  HARVEY...AVONDALE...
  SOUTHWESTERN ORLEANS PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITY OF NEW ORLEANS...

* UNTIL 530 PM CDT

* AT 451 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR MARRERO...
  MOVING NORTH AT 22 MPH.

* THE TORNADO WILL BE NEAR...
  MARRERO...HARVEY...WESTWEGO AND TIMBERLANE BY 500 PM CDT...
  GRETNA...BRIDGE CITY...TERRYTOWN AND 7 MILES EAST OF HARAHAN BY 505
  PM CDT...
  NEW ORLEANS BY 515 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORKBENCH OR OTHER
PIECE OF STURDY FURNITURE. SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.

LAT...LON 2978 9015 2983 9016 2988 9022 3003 9019
      3002 9012 3003 9005 2994 9005 2990 9000
      2987 9001 2984 9006 2977 9007
TIME...MOT...LOC 2155Z 191DEG 19KT 2987 9011

$$

24
2 follow-up statements
000 
WWUS54 KLIX 022214
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
514 PM CDT TUE SEP 2 2008

LAC051-071-022230-
/O.CON.KLIX.TO.W.0111.000000T0000Z-080902T2230Z/
JEFFERSON LA-ORLEANS LA-
513 PM CDT TUE SEP 2 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
SOUTHWESTERN ORLEANS AND NORTHERN JEFFERSON PARISHES...

AT 510 PM CDT...THE PUBLIC REPORTED AN UNCONFIRMED TORNADO.  THIS 
TORNADO WAS LOCATED IN WESTWEGO...MOVING NORTH AT 22 MPH.
THIS TORNADO WILL BE MOVING ALONG THE PARISH LINE NEAR OCSHNER 
HOSPITAL AND OLD JEFFERSON HIGHWAY. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.

LAT...LON 2978 9015 2983 9016 2988 9022 3003 9019
      3002 9012 3003 9005 2994 9005 2990 9000
      2987 9001 2984 9006 2977 9007
TIME...MOT...LOC 2213Z 191DEG 19KT 2997 9013

$$

24
000 
WWUS54 KLIX 022228
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
528 PM CDT TUE SEP 2 2008

LAC051-071-022230-
/O.CON.KLIX.TO.W.0111.000000T0000Z-080902T2230Z/
JEFFERSON LA-ORLEANS LA-
528 PM CDT TUE SEP 2 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
SOUTHWESTERN ORLEANS AND NORTH CENTRAL JEFFERSON PARISHES...

AT 524 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO NEAR EAST 
JEFFERSON HOSPITAL. THIS TORNADO WAS LOCATED IN METAIRIE...MOVING 
NORTH AT 10 MPH.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.

LAT...LON 2996 9021 2999 9020 3003 9020 3003 9012
      3002 9011 3002 9009 3003 9008 2992 9005
      2988 9022
TIME...MOT...LOC 2228Z 166DEG 9KT 2999 9017

$$

24

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Sep 2, 3:57 PM CDT, 58 minutes earlier.

Area forecast discussion, Sep 2, 3:57 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
ISSUED BY NATIONAL WEATHER SERVICE MOBILE AL
357 PM CDT TUE SEP 2 2008

.SHORT TERM (TONIGHT AND WEDNESDAY)...TROPICAL DEPRESSION GUSTAV
CONTINUES TO MOVE FURTHER NW AWAY FROM THE FORECAST AREA WILL
CONTINUE TO EXPERIENCE PROGRESSIVELY FEWER RAINBANDS THAT WILL TEND
TO BECOME MORE MODERATE AS THEY ROTATE AROUND THE DECAYING GUSTAV.
UPPER AIR AND SURFACE OBSERVATION DATA TODAY SHOWS DEEP WATER VAPOR
AVAILABILITY WITH LOWER TROPOSPHERIC CONVERGENCE WITH UPPER
TROPOSPHERIC DIVERGENCE. THE RETURN TO NORMAL WILL BE LABORED...BUT
ISOLATED TORNADOES WILL BE A DIMINISHING THREAT IN THE SHORT TERM.
RADAR REFLECTIVITY SHOWS THE MERIDIONALLY ORIENTED BAND FROM THIS
MORNING DRIFTING WEST UPDRAFTS ALONG IT SHOWING LOWER AVERAGE
ROTATING THAN THIS MORNING. SURFACE TO 1.5 KM VERTICAL WIND SHEAR
WILL FALL OFF AS 0-1.5 KM HELICITY VALUES DROP FROM 350 M2/S2 AS OF
THIS MORNING...LOOKING LIKE BELOW 100 BY MIDNIGHT. JACKSON SOUNDING
DATA SHOWS THE AIRMASS STILL SATURATED AND LAPSE RATE MOIST
ADIABATIC. THE 12Z SOUNDING INDICATES CAPE IS DISTRIBUTED FURTHER UP
THAN BEFORE AND THAT PEAK BUOYANCY IS ABOUT +5 OR 6 CELSIUS DEGREES.

FLASH FLOODING WILL ALSO BE LESS OF A THREAT SINCE THE MERIDIONALLY
ORIENTED RAINBANDS LIFT OUT. WILL KEEP THE FLASH FLOOD WATCH FOR THE
AREA THROUGH 7 PM AND EXTEND INTO TONIGHT BASED ONLY ON OBSERVED
TRENDS. REGIONALLY MOISTURE FLUX CONVERGENCE IS PROJECTED TO BE
SMALL OR NEGATIVE PER GFS...RUC...NAM..AND WRF. WE WILL CARRY HIGH POP
VALUES FOR MOST OF TODAY AND INTO TONIGHT SINCE WE REMAIN ON THE
VERY MOIST AND DYNAMICALLY FAVORED REGION FOR BANDED STRUCTURES ON
THE EAST SIDE OF THIS SLOWLY DECAYING TROPICAL CYCLONE.

THE RISK OF COASTAL FLOODING WILL CONTINUE ALONG THE COASTAL
PARISHES INTO THIS EVENING SINCE THE ONSHORE FLOW IS SLOWING THE
EGRESS OF FLOODWATER SEAWARD. TIDE GAGE DATA THIS AFTERNOON
INDICATES TIDES STILL BETWEEN 2 AND 3 FEET AT MANY LOCATIONS.
TERREBONNE PARISH WAS SHOWING A BELOW NORMAL TIDE WITH THE REST BEING
ABOVE NORMAL...SO TERREBONNE WOULD LIKELY O BE FIRST TO RETURN TO
NORMAL. WE REISSUED THE COASTAL FLOOD WARNING TO LAST UNTIL ONLY 10
PM. THIS WILL ENSURE THE WATER LEVEL HAS HAD TIME TO NORMALIZE UNTIL
ONSHORE WIND DROPS BELOW 20 KNOTS.

/77 DALY (MOB FOR LIX)

.LONG TERM (WEDNESDAY NIGHT THROUGH TUESDAY)...NO CHANGES. REMNANTS
OF GUSTAV WILL LIFT NORTHWEST THEN NORTHEAST ACROSS THE ARKLATEX
THROUGH LATE IN THE WEEK. GFS/ECMWF ARE IN CLOSE AGREEMENT WITH THE
LATEST TPC/HPC FORECAST ON WHAT WILL LIKELY BE THE TRACK OF THE
REMNANTS OF GUSTAV...AND BOTH TAKE AN AXIS OF DEEPER MOISTURE AND
DETACHED RAIN BAND EASTWARD ACROSS SOUTHERN MISSISSIPPI AND
SOUTHEAST LOUISIANA THROUGH LATE IN THE WEEK. WHILE THE EVOLUTION
OF THIS TYPE OF THING IS HARD TO PIN DOWN...IT IS PRUDENT TO KEEP
AT LEAST CHANCE POPS GOING THROUGH LATE IN THE WEEK GIVEN PLENTY
OF MOISTURE LINGERING ALONG THE CENTRAL GULF COAST REGION...AND
THE SUBSIDENCE REGION ON THE PERIPHERY OF HANNA WILL REMAIN WELL
OUT TO THE EAST AS THAT HURRICANE IS FORECAST TO MORE LIKELY
THREATEN THE EASTERN SEABOARD BY LATE IN THE WEEK.

&&

.AVIATION...PERIODIC IFR CONDITIONS ALONG BANDS OF HEAVY RAIN AND
THUNDERSTORMS CAN BE EXPECTED AT KMCB...KBTR AND KMSY THROUGH
TONIGHT...WITH LESS COVERAGES AND MORE PREVALENT MVFR/VFR
CONDITIONS AT KGPT.

/12 SHEPHERD (MOB FOR LIX)

&&

.MARINE...CONTINUE SMALL CRAFT ADVISORY THROUGH EARLY EVENING FOR
SOUTHEAST TO SOUTHERLY WINDS 20 TO 25 KNOTS OVER THE LAKES AND GULF
COASTAL WATERS...AND SEAS OVER THE GULF COASTAL WATERS FROM 10 TO 15
FEET SLOWLY SUBSIDING THROUGH THE MID AFTERNOON HOURS TO 5 TO 7 FT.
BEYOND TODAY...SOUTHEAST TO SOUTHERLY FLOW WILL BE LIGHTER AT 10 TO
15 KNOTS THROUGH LATE WEEK.

/77 DALY (MOB FOR LIX)

.PRELIMINARY POINT TEMPS/POPS...
MCB  73  82  73  86 /  90  90  80  60
BTR  75  84  75  86 /  90  80  80  60
MSY  79  85  79  87 /  80  70  80  50
GPT  78  83  78  86 /  70  60  60  50

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...COASTAL FLOOD WARNING UNTIL 10 PM TUESDAY FOR THE FOLLOWING
     ZONES: LIVINGSTON...LOWER JEFFERSON...LOWER
     LAFOURCHE...LOWER PLAQUEMINES...LOWER ST. BERNARD...LOWER
     TERREBONNE...ORLEANS...ST. CHARLES...ST. JOHN THE
     BAPTIST...ST. TAMMANY...TANGIPAHOA...UPPER
     JEFFERSON...UPPER PLAQUEMINES...AND UPPER ST. BERNARD.

     FLASH FLOOD WATCH UNTIL 7 PM TUESDAY FOR THE FOLLOWING ZONES:
     ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
     FELICIANA...IBERVILLE...LIVINGSTON...LOWER
     JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
     BERNARD...LOWER TERREBONNE...ORLEANS...POINTE COUPEE...ST.
     CHARLES...ST. HELENA...ST. JAMES...ST. JOHN THE
     BAPTIST...ST. TAMMANY...TANGIPAHOA...UPPER
     JEFFERSON...UPPER LAFOURCHE...UPPER PLAQUEMINES...UPPER ST.
     BERNARD...UPPER TERREBONNE...WASHINGTON...WEST BATON
     ROUGE...AND WEST FELICIANA.

GM...NONE.
MS...FLASH FLOOD WATCH UNTIL 7 PM TUESDAY FOR THE FOLLOWING ZONES:
     AMITE...HANCOCK...HARRISON...JACKSON...PEARL
     RIVER...PIKE...WALTHALL...AND WILKINSON.

     COASTAL FLOOD WARNING UNTIL 10 PM TUESDAY FOR THE FOLLOWING
     ZONES: HANCOCK...HARRISON...AND JACKSON.

GM...NONE.
&&
Hazardous weather outlook, Sep 2, 6:15 AM CDT, 10 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
615 AM CDT TUE SEP 2 2008

GMZ530-550-555-570-575-LAZ034>040-046>050-056>070-MSZ068>071-077-
080>082-030000-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-
EAST FELICIANA-ST. HELENA-TANGIPAHOA-WASHINGTON-ST. TAMMANY-
IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-
ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-
ST. CHARLES-UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-
UPPER ST. BERNARD-UPPER TERREBONNE-LOWER TERREBONNE-
LOWER LAFOURCHE-LOWER JEFFERSON-LOWER PLAQUEMINES-
LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
615 AM CDT TUE SEP 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA
AND SOUTHERN MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT.

TROPICAL DEPRESSION GUSTAV WILL CONTINUE MOVING SLOWLY NORTH ACROSS
NORTHERN LOUISIANA THROUGH TONIGHT.  BANDS OF HEAVY RAIN AND
THUNDERSTORMS WILL MOVE ACROSS SOUTHEAST LOUISIANA AND SOUTH
MISSISSIPPI TODAY.  A FEW THUNDERSTORMS COULD PRODUCE
TORNADOES...WITH HEAVY RAINS EXPECTED AT TIMES.  LOCALIZED RAINFALL
AMOUNTS OF 5 TO 7 INCHES ARE POSSIBLE IN 3 TO 6 HOUR
TIME-FRAMES...ESPECIALLY WHERE HEAVY BANDS OF RAIN SET UP AND
PERSIST FOR SEVERAL HOURS.  THESE HEAVY RAINS WILL RESULT IN AN
INCREASE RISK OF FLASH FLOODING TODAY INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

FLOODING OF RIVERS MAY CONTINUE FOR SEVERAL DAYS.

THE THREAT OF WIDESPREAD HAZARDOUS WEATHER IS LOW FOR THURSDAY
THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS MAY BE REQUIRED TODAY GIVEN THE
INCREASED RISK OF FLOODING AND TORNADOES.

In the hours before

Local storm report, Sep 2, 2:58 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
258 PM CDT TUE SEP 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     TORNADO          ABITA SPRINGS           30.48N 90.03W
09/02/2008                   ST. TAMMANY        LA   FIRE DEPT/RESCUE

            TORNADO TOUCHDOWN IN ABITA SPRINGS REPORTED BY FIRE
            DEPARTMENT AND PUBLIC. EXTENT OF DAMAGE UNKNOWN AT THIS
            TIEM.

&&

DM
Local storm report, Sep 2, 4:08 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
408 PM CDT TUE SEP 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TORNADO          FRANKLINTON             30.85N 90.14W
09/02/2008                   WASHINGTON         LA   PUBLIC

            PUBLIC REPORTED A BRIEF TORNADO TOUCHDOWN NEAR
            FRANKLINTON VIA RADIO STATION.

&&

25

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 7:41 PM CDTTornado WarningLIXSaint Helena34 min
Sep 1, 7:51 PM CDTTornado WarningLIXOrleans, Saint Tammany24 min
Sep 1, 8:13 PM CDTTornado WarningLIXSaint Tammany32 min
Sep 1, 8:46 PM CDTTornado WarningLIXSaint Tammany14 min
Sep 1, 9:03 PM CDTFlash Flood WarningLIXSaint Tammany3 hr
Sep 1, 9:58 PM CDTCoastal Flood WarningLIXSaint Bernard, Saint James, Saint John the Baptist9 hr
Sep 1, 10:26 PM CDTFlash Flood WarningLIXWashington3 hr
Sep 2, 12:16 AM CDTTornado WarningLIXSaint Tammany, Tangipahoa, Washington44 min
Sep 2, 12:39 AM CDTTornado WarningLIXWashington39 min
Sep 2, 12:59 AM CDTTornado WarningLIXSaint Tammany, Tangipahoa, Washington31 min
Sep 2, 2:20 AM CDTRiver Flood WarningLIXSt. Mary58 hr
Sep 2, 3:05 AM CDTFlash Flood WarningLIXSaint Tammany, Tangipahoa, Washington3 hr
Sep 2, 3:08 AM CDTTornado WarningLIXLivingston, Saint Helena, Tangipahoa, Washington52 min
Sep 2, 3:50 AM CDTFlash Flood WarningLIXEast Baton Rouge, East Feliciana, Iberville, Pointe Coupee, West Baton Rouge, West Feliciana6 hr
Sep 2, 4:52 AM CDTTornado WarningLIXJefferson, Lafourche, Plaquemines23 min
Sep 2, 5:00 AM CDTSpecial Marine WarningLIX15 min
Sep 2, 5:19 AM CDTTornado WarningLIXPlaquemines, Saint Bernard41 min
Sep 2, 6:14 AM CDTSpecial Marine WarningLIX61 min
Sep 2, 7:13 AM CDTCoastal Flood WarningLIXSaint Bernard, Saint John the Baptist3 hr
Sep 2, 9:03 AM CDTFlash Flood WarningLIXAssumption, East Baton Rouge, East Feliciana, Iberville, Livingston, Saint Helena and 1 more7 hr
Sep 2, 9:35 AM CDTRiver Flood WarningLIXSaint Tammany7 days
Sep 2, 9:36 AM CDTRiver Flood WarningLIXWest Baton Rouge4 days
Sep 2, 9:44 AM CDTRiver Flood WarningLIXSaint Tammany9 days
Sep 2, 10:34 AM CDTCoastal Flood WarningLIXSaint Bernard, Saint John the Baptist37 hr
Sep 2, 10:56 AM CDTTornado WarningLIXEast Feliciana15 min
Sep 2, 12:08 PM CDTFlash Flood WarningLIXEast Baton Rouge, East Feliciana, Iberville, Pointe Coupee, West Baton Rouge, West Feliciana4 hr
Sep 2, 12:34 PM CDTTornado WarningLIXEast Feliciana, Saint Helena41 min
Sep 2, 1:49 PM CDTTornado WarningLIXTangipahoa26 min
Sep 2, 2:15 PM CDTTornado WarningLIXTangipahoa22 min
Sep 2, 2:29 PM CDTTornado WarningLIXSaint Tammany46 min
Sep 2, 2:53 PM CDTTornado WarningLIXSaint Tammany, Washington37 min
Sep 2, 3:16 PM CDTTornado WarningLIXSaint Tammany, Washington30 min
Sep 2, 3:27 PM CDTFlash Flood WarningLIXAscension, East Baton Rouge, East Feliciana, Iberville, Livingston, Saint Helena and 2 more3 hr
Sep 2, 3:29 PM CDTTornado WarningLIXWashington13 min
Sep 2, 3:31 PM CDTRiver Flood WarningLIXSaint Bernard45 hr
Sep 2, 3:33 PM CDTRiver Flood WarningLIXSaint Bernard35 hr
Sep 2, 3:33 PM CDTSpecial Marine WarningLIX87 min
Sep 2, 4:02 PM CDTTornado WarningLIXSaint Tammany, Washington28 min
Sep 2, 5:15 PM CDTTornado WarningLIXSaint Tammany30 min
Sep 2, 5:17 PM CDTTornado WarningLIXPointe Coupee, West Baton Rouge, West Feliciana28 min
Sep 2, 5:39 PM CDTTornado WarningLIXJefferson21 min
Sep 2, 5:44 PM CDTTornado WarningLIXWest Feliciana31 min
Sep 2, 6:12 PM CDTTornado WarningLIXSaint Tammany, Washington48 min
Sep 2, 6:17 PM CDTTornado WarningLIXWest Feliciana28 min
Sep 2, 6:21 PM CDTSpecial Marine WarningLIX24 min
Sep 2, 6:44 PM CDTTornado WarningLIXWest Feliciana31 min

Nearby

Tornado Warnings in Louisiana, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.